# SDR UPS97222521

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Casting
- Condition: Corrosion
- Location: Rt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  R/W AFT BOTTLE PIN WING AND BODY FORGING BUSHINGS ARE WATER CONTAMINATED.  REPAIRED R/W AFT BOTTLE PIN WING AND BODY FORGING PER SB 727-57- 0152 AND UPS SRM ADDENDUM B727-5710-1910D.
